# SDR K3HA9700111

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA PICK UP ITEM, SPACING ON EMERGENCY PATH LIGHTING EXPOSING WIRES.  CLOSED GAP ON EMERGENCY PATH LIGHTING STRIP.
